... these pills since before she was pregnant(hasn't stopped). She is now incarcerated and receiving nothing for the withdrawals. What could happen to her and the baby?
7 Aug 2011
She will most likely go into withdrawals from the lack of Opana. She will experience symptoms like diarrhea, stomach ache, muscle cramping, and restlessness for at least a week to 10 days. She needs to be under the care of the infirmary of the jail. The baby will go through withdrawal as well and this can cause fetal distress to say the least. She and the baby need appropriate monitoring. I found the following for you to read about opiate use and detox while preganant:
As you can read this is a very serious matter. I suspect the jail will give her medical care since she is pregnant. Hopefully, they know how to deal with such issues. She and the baby will need close monitoring and possible medical intervention. I'll be praying for you, her and the baby.
7 Aug 2011
I have been on Opana for chronic pain (neuromuscular problems associated with polio) I was placed on them this past February but it is something that Laurie is absolutely right you just don't stop taking it all at once, she needs to be cared for in an infirmary setting (as Laurie said) we are talking about two individiuals Opana is a potent pain medication it is oxymorphone, they need to know exactly how long she has been taking it and the exact dose that she has been on. I hope that she is under the care of a medical professional who is watching after her. I wish you and her and all concerned the very best
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Not to sound like a jerk but some of you should see a real doctor, I mean pregnant women SHOULD NOT?
... TAKE SUBOXONE BECAUSE OF THE OPIATE BLOCKER IN IT. so if you are taking this med and are a pregnant woman call that dumb doc of yours and ask him ...
4 answers • 25 Sep 2010
... thing is, i'm also pregnant. My dr wont do anything at all to help me get thru all this, he says none of the meds (clonadine) are safe ...
2 answers • 17 Dec 2010
1 answer • 5 Jan 2014